# SDR AALA20130304001

- Difficulty date: March 4, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 35,894 hours, 15,209 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO - SHEAR TIE CRACKED, AT FORWARD SIDE OF BELT FRAME AT STATION 500I AND RIGHT BUTTLINE 28, OUTBOARD SIDE OF RIGHT TRANSITION PANEL.  REMOVED AND REPLACED SHEAR TIE PER AARD 51-10-05.
